# SDR SWAA2022021663297

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; WIGGLE PLATE I/B OF #6 FLAP TRACK; CRACKED / REPLACED RIGHT WING; WIGGLE PLATE I/B OF #6 FLAP TRACK PER SRM 51-40-02.
